# SDR P5CA2016072900176

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,672 hours, 19,652 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Button
- Condition: Stuck
- Location: Wx Transceiver
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WXR/TERR PUSH BUTTON IS STUCK.  WEATHER RADAR TRANSCEIVER PUSH BUTTON REMOVED AND SET PROPERLY AND IS OK FOR SERVICE, GROUND TESTED OK.   RETURNED TO SERVICE IAW AMM 34-43-00.
